# SDR SIMA20130814001

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 34,007 hours, 31,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL MAIN CABIN DOOR EMERGENCY LIGHT INOPERATIVE.  R & R  LAMP IAW AMM TASKS 33-50-10-000-801-A/33-50-10-400-801-A.  OPS CHECKED GOOD.
